On a nonlinear second order periodic boundaryvalue problem with Carathéodory functions

Tom 62 / 1995

Wenjie Gao, Junyu Wang Annales Polonici Mathematici 62 (1995), 283-291 DOI: 10.4064/ap-62-3-283-291

Streszczenie

The periodic boundary value problem u''(t) = f(t,u(t),u'(t)) with u(0) = u(2π) and u'(0) = u'(2π) is studied using the generalized method of upper and lower solutions, where f is a Carathéodory function satisfying a Nagumo condition. The existence of solutions is obtained under suitable conditions on f. The results improve and generalize the work of M.-X. Wang et al. [5].

Autorzy

  • Wenjie Gao
  • Junyu Wang

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek